Zufall und Quasi-Monte Carlo Ansätze


Winker, Peter ; Fang, Kai-Tai



URL: http://ub-madoc.bib.uni-mannheim.de/13171
Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Jahrbücher für Nationalökonomie und Statistik = Journal of Economics and Statistics
Page range: 215-228
Place of publication: Stuttgart
Publishing house: Lucius & Lucius
ISSN: 0021-4027
Publication language: German
Institution: School of Law and Economics > VWL (Franz Em)
Subject: 330 Economics
Subject headings (SWD): Monte-Carlo-Simulation , Zufall

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item